arrow
Volume 17, Number 2
Previous Issue Next Issue

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 113-124.

Preview Full PDF 531 9694 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132.

Preview Full PDF 540 9619 Abstract

Wen-Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138.

Preview Full PDF 536 9688 Abstract

Yin-Nian He, Dong-Sheng Li & Kai-Tai Li

J. Comp. Math., 17 (1999), pp. 139-158.

Preview Full PDF 586 9868 Abstract

Fu-Ming Ma

J. Comp. Math., 17 (1999), pp. 159-170.

Preview Full PDF 534 9534 Abstract

Ying-Guang Shi

J. Comp. Math., 17 (1999), pp. 171-178.

Preview Full PDF 602 9901 Abstract

Lian-Sheng Zhang, Feng Gao & Wen-Xing Zhu

J. Comp. Math., 17 (1999), pp. 179-190.

Preview Full PDF 544 9730 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 17 (1999), pp. 191-198.

Preview Full PDF 530 9751 Abstract

Nai-Hua Xiu

J. Comp. Math., 17 (1999), pp. 199-208.

Preview Full PDF 527 9714 Abstract

Yan-Ping Chen

J. Comp. Math., 17 (1999), pp. 209-220.

Preview Full PDF 523 9599 Abstract

Mircea Puta & Ioan Caşu

J. Comp. Math., 17 (1999), pp. 221-224.

Preview Full PDF 536 10606 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard